Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 4, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at May 9, 2016, 4:23 PM MDT for Hot Springs County, Washakie County, Wyoming. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2016, 4:23 PM MDT (22:23 UTC)
- Expired
- May 9, 2016, 5:00 PM MDT
- In force
- 37 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Hot Springs County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 101 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
038 WUUS55 KRIW 092223 SVRRIW WYC017-043-092300- /O.NEW.KRIW.SV.W.0004.160509T2223Z-160509T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RIVERTON WY 423 PM MDT MON MAY 9 2016 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WASHAKIE COUNTY IN CENTRAL WYOMING... NORTH CENTRAL HOT SPRINGS COUNTY IN CENTRAL WYOMING... * UNTIL 500 PM MDT * AT 421 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF GOOSEBERRY CREEK...WHICH IS 23 MILES SOUTHEAST OF MEETEETSE... MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN WASHAKIE AND NORTH CENTRAL HOT SPRINGS COUNTIES... INCLUDING ALONG HIGHWAY 431. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4390 10857 4407 10860 4412 10810 4389 10815 TIME...MOT...LOC 2221Z 264DEG 21KT 4400 10846 TORNADO...POSSIBLE HAIL...1.00IN WIND...<50MPH $$ 21
1 follow-up statement
185
WWUS55 KRIW 092246
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
446 PM MDT MON MAY 9 2016
WYC017-092255-
/O.CAN.KRIW.SV.W.0004.000000T0000Z-160509T2300Z/
HOT SPRINGS-
446 PM MDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HOT SPRINGS
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 4389 10815 4391 10841 4393 10843 4399 10843
4399 10849 4407 10849 4412 10810
TIME...MOT...LOC 2245Z 264DEG 21KT 4401 10826
$$
WYC043-092300-
/O.CON.KRIW.SV.W.0004.000000T0000Z-160509T2300Z/
WASHAKIE-
446 PM MDT MON MAY 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHWESTERN WASHAKIE COUNTY...
AT 445 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF WINCHESTER...WHICH IS 15 MILES WEST OF WORLAND...MOVING EAST AT
25 MPH. THE SEVERE THUNDERSTORM WARNING FOR WASHAKIE COUNTY HAS BEEN
REPLACED BY A TORNADO WARNING WHICH IS IN EFFECT UNTIL 515 PM MDT.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
BADLANDS OVERLOOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4389 10815 4391 10841 4393 10843 4399 10843
4399 10849 4407 10849 4412 10810
TIME...MOT...LOC 2245Z 264DEG 21KT 4401 10826
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...<50MPH
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:06 PM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 9, 3:06 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 306 PM MDT MON MAY 9 2016 .SHORT TERM...TONIGHT THROUGH TUESDAY A STRONG PACIFIC TROUGH AND COLD FRONT OVER IDAHO AND WESTERN MONTANA WILL SWEEP EAST ACROSS WESTERN AND CENTRAL WYOMING TONIGHT. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WITH SMALL HAIL AND STRONG WIND GUSTS WILL PASS THROUGH THE AREA OVER NIGHT. STRONG WEST WINDS WILL SPREAD ACROSS THE AREA BECOMING QUITE STRONG OVER AND NEAR THE EAST SLOPES OF THE MOUNTAINS IN PARK...FREMONT AND JOHNSON COUNTIES. ALSO THROUGH THE WIND CORRIDOR FROM ROCK SPRINGS IN SWEETWATER COUNTY THROUGH CASPER IN NATRONA COUNTY STRONG WEST TO SOUTHWEST WINDS ARE EXPECTED. AS THE THROUGH AND COLD FRONT PASS...TEMPERATURES WILL FALL WITH MOST MOUNTAIN AREAS FALLING INTO THE 200S WHICH WILL SHUT OFF THE SNOW MELT. THE VALLEYS AND BASINS WILL BE MUCH COLDER AS WELL WITH LOWS IN THE MID 30S TO LOWER 40S. AS THE PACIFIC TROUGH MOVES EAST...STRONG NORTH WINDS ALOFT WILL SEND A CANADIAN COLD FRONT RAPIDLY SOUTH INTO NORTHERN WYOMING LATE TONIGHT AND EARLY TUESDAY MORNING. THE COLD FRONT WILL BRING INCREASED SHOWERS TO THE NORTH WITH THE SNOW LEVEL STARTING OUT AROUND 8500 FEET FALLING TO AROUND 7000 FEET DURING THE DAY. SNOWFALL OF 2 TO 5 INCHES WILL BE POSSIBLE IN YELLOWSTONE NATIONAL PARK...THE ABSAROKA AND BIGHORN MOUNTAINS. COLD RAIN IS EXPECTED IN THE BIGHORN BASIN AND JOHNSON COUNTY. THE SHOWERS WILL SPREAD SOUTH TO THE CONTINENTAL DIVIDE WITH SHOWERS INCREASING WIN THE WIND RIVER BASIN AND NATRONA COUNTY. THE SHOWERS ARE EXPECTED TO BE MORE SCATTERED BUT WITH UPSLOPE FLOW SHOULD BE MORE NUMEROUS ALONG AND NEAR THE EAST SLOPES OF THE WIND RIVER MOUNTAINS AND THE NORTH SLOPE OF CASPER MOUNTAIN. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY SHOWERS WILL DECREASE THROUGH THE NIGHT WITH SOME CLEARING LATE. TEMPERATURES ARE EXPECTED TO BE MUCH COOLER WITH MAINLY TEENS TO LOWER 20S IN THE MOUNTAINS AND MID 30S TO MID 20S IN THE LOWER ELEVATIONS. SOME SHOWERS WILL LINGER...MAINLY OVER THE NORTHERN AND CENTRAL MOUNTAINS WEDNESDAY. BRISK NORTH NORTHWEST WINDS WILL BE QUITE STRONG ESPECIALLY IN THE NORTH AND EAST. A FEW SHOWERS WILL LINGER IN THE NORTHWEST FLOW OVER THE MOUNTAINS THURSDAY BUT OVERALL DRYING WILL OCCUR AS HIGH PRESSURE BUILDS IN FROM THE WEST WITH RAPID WARMING. BY LATE THURSDAY WEST SOUTHWEST WINDS WILL INCREASE AIDING WARMING. THE RIDGE WILL CONTINUE FRIDAY WITH SHOWERS VERY LIMITED TO THE NORTHERN AND CENTRAL MOUNTAINS. SATURDAY AS ANOTHER PACIFIC TROUGH APPROACHES...SHOWERS WILL INCREASE WITH SOME AFTERNOON AND EVENING THUNDERSTORMS IN THE WEST AND NORTH GRADUALLY SPREADING SOUTH AND EAST THROUGH MONDAY. TEMPERATURES WILL BE WARMING THROUGH SATURDAY THEN START COOLING SUNDAY THROUGH MONDAY. && .AVIATION.../00Z ISSUANCE/ WEST OF THE CONTINENTAL DIVIDE...KJAC/KRKS/KPNA/KBPI AIRPORTS SHOWERS AND THUNDERSTORMS WILL BE PRESENT OVER THE AREA THROUGH AROUND 03Z THIS EVENING...WITH THUNDERSTORMS THEN DROPPING OFF. GENERAL SHOWER ACTIVITY COVERAGE WILL LOWER AS WELL OVER THE SOUTHWEST PORTION OF THE STATE...WITH THE BEST LIKELIHOOD REMAINING OVER THE WESTERN MOUNTAINS. MOUNTAIN SNOW ANTICIPATED AFTER 03Z...WITH SNOW LEVELS DECREASING THROUGH 12Z. WIDESPREAD SNOW EXPECTED THROUGH 15Z. AFTER 15Z... TEMPERATURES WILL BEGIN TO WARM CONVERTING ACTIVITY TO A RAIN AND SNOW MIX THROUGH 18Z. SHOWERS WILL THEN BE PRESENT THROUGH THE REMAINDER OF THE FORECAST PERIOD. THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE TERMINALS AFTER 18Z TUESDAY. SHOWERS IMPACTING TERMINALS MAY RESULT IN PERIODS OF MVFR CONDITIONS AND CEILINGS. MOUNTAIN SHOWERS WILL RESULT IN MOUNTAIN OBSCURATIONS. EAST OF THE CONTINENTAL DIVIDE...KCPR/KCOD/KRIW/KWRL/KLND AIRPORTS SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING. PERIODS OF HEAVY RAIN MAY BE POSSIBLE UNDER STRONGER STORMS. GUSTY AND ERRATIC WIND MAY ALSO BE PRESENT WITH STORMS THROUGH THE 03Z. MOST TERMINALS WILL SEE THE OPPORTUNITY FOR ACTIVITY...WITH ASSOCIATED MVFR CONDITIONS. OTHER THAN THE CENTRAL AND NORTHERN MOUNTAINS...TEMPERATURES ARE EXPECTED TO STAY WARM ENOUGH TO KEEP PREVAILING RAIN SHOWERS. MOUNTAIN SNOWS WILL BE POSSIBLE AFTER 03Z THIS EVENING...WITH RELATED MOUNTAIN TOP OBSCURATION ALSO POSSIBLE. SHOWERS WILL REMAIN PRESENT THROUGH THE TAF PERIOD...WITH ISOLATED THUNDERSTORMS RETURNING TO KLND AFTER 18Z. THUNDERSTORMS MAY ALSO BE POSSIBLE OVER KRIW AND KCPR...THOUGH CONFIDENCE IN THIS DEVELOPMENT IS NOT STRONG. && .FIRE WEATHER... A STRONG PACIFIC TROUGH AND COLD FRONT WILL SWEEP THROUGH THE NORTH THROUGH TONIGHT WITH SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WITH SMALL HAIL...LOCAL HEAVY RAIN AND STRONG WIND GUSTS. RAINFALL OF .5 TO 1 INCH IS POSSIBLE BUT WOULD BE LOCALIZED. BEHIND THE PACIFIC TROUGH STRONG NORTHERLY FLOW WILL DRIVE A MUCH COLDER CANADIAN COLD FRONT SOUTH THROUGH TUESDAY. MORE WIDESPREAD SHOWERS WILL OCCUR WITH SNOW LEVELS STARTING OUT AROUND 8500 FEET LOWERING TO 7000 FEET BY EVENING. THE PRECIPITATION IS EXPECTED TO BE HEAVIEST IN THE NORTH AND SNOWFALL OF 2 TO 5 INCHES IS POSSIBLE TUESDAY AND TUESDAY NIGHT IN THE BIGHORN MOUNTAINS WITH TEMPERATURES FALLING INTO THE 20S...WITH LOWER TO MID TEENS IN THE MOUNTAINS BY EARLY WEDNESDAY MORNING. RELATIVE HUMIDITY WILL BE ELEVATED. MIXING HEIGHTS WILL BE HIGH ENOUGH COMBINED WITH THE STRONGER WIND FOR GOOD SMOKE DISPERSAL IN THE AFTERNOON. THEN TUESDAY NIGHT AND WEDNESDAY WILL HAVE LOW MIXING HEIGHTS AND POOR SMOKE DISPERSAL. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...C.BAKER LONG TERM...C.BAKER AVIATION...BRANHAM FIRE WEATHER...C.BAKER
Hazardous weather outlook, May 9, 3:07 AM MDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 307 AM MDT MON MAY 9 2016 WYZ001>020-022>030-101200- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 307 AM MDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. ...RIVER FLOOD WARNING FOR THE LITTLE WIND RIVER NEAR RIVERTON THROUGH TUESDAY MORNING... ...AREAL FLOOD WARNING FOR MUCH OF CENTRAL AND SOUTHERN FREMONT COUNTIES THROUGH 300 PM MDT THIS AFTERNOON... .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN/SNOWMELT FLOODING CONTINUES FOR PORTIONS OF CENTRAL AND SOUTHERN FREMONT COUNTY. MORE SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE NORTHWEST AND NORTH TODAY. LIGHT TO OCCASIONALLY MODERATE SNOW TO RETURN TO THE WESTERN...CENTRAL AND NORTHERN MOUNTAINS AND VALLEYS TONIGHT...WITH SNOW LOWERING TO VALLEY FLOORS BY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE RAIN AND SNOW SHOWERS WILL CONTINUE ACROSS THE WEST AND NORTH TUESDAY AS A COLD FRONT WILL BRING MORE WIDESPREAD SHOWERS TO THE NORTH WITH SNOW DOWN AS LOW AS 5500 FEET TUESDAY NIGHT. THUNDERSTORMS AND SHOWERS ARE EXPECTED TO INCREASE ONCE AGAIN OVER THE WEEKEND FROM WEST TO EAST ALONG WITH FALLING TEMPERATURES ONCE SATURDAY NIGHT AND SUNDAY ALONG WITH SOME MOUNTAIN AND POTENTIAL FOOTHILL SNOW. WARMER TEMPERATURES THOUGH FRIDAY AND SATURDAY WILL INCREASE RUNOFF FROM SNOWMELT ACROSS WESTERN AND CENTRAL WYOMING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING...HAIL...WIND GUSTS OVER 45 MPH AS WELL AS ANY HEAVY SNOW ACCUMULATIONS.
In the hours before
Special weather statement, May 9, 3:46 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 346 PM MDT MON MAY 9 2016 WYZ004>007-100015- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- INCLUDING THE CITIES OF...THERMOPOLIS...WORLAND 346 PM MDT MON MAY 9 2016 THROUGH 6 PM...WIDELY SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO DEVELOP...AND MOVE SLOWLY EAST AROUND 15 MPH ACROSS THE EASTERN AND SOUTHERN PORTIONS OF THE BIGHORN BASIN. THE MAIN HAZARDS WILL BE BRIEF HEAVY RAINFALL AND SMALL HAIL. WYZ008>011-100015- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- INCLUDING THE CITIES OF...BUFFALO...KAYCEE 346 PM MDT MON MAY 9 2016 THROUGH 6 PM...WIDELY SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO DEVELOP...AND MOVE SLOWLY EAST AROUND 15 MPH ACROSS JOHNSON COUNTY. THE MAIN HAZARDS WILL BE BRIEF HEAVY RAINFALL AND SMALL HAIL. WYZ020-022-100015- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN- INCLUDING THE CITY OF...CASPER 346 PM MDT MON MAY 9 2016 THROUGH 6 PM...WIDELY SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO DEVELOP...AND MOVE SLOWLY EAST AROUND 15 MPH ACROSS NATRONA COUNTY. THE MAIN HAZARDS WILL BE BRIEF HEAVY RAINFALL AND SMALL HAIL. THE HEAVY RAINFALL IN A SHORT AMOUNT OF TIME...ON ALREADY SATURATED GROUNDS COULD CAUSE MINOR FLOODING IN LOW LYING OR POOR DRAINAGE AREAS. 21
Special weather statement, May 9, 4:09 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
409 PM MDT MON MAY 9 2016
WYZ005-006-092300-
SOUTHWEST BIG HORN BASIN-SOUTHEAST BIG HORN BASIN-
409 PM MDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHAKIE AND NORTH
CENTRAL HOT SPRINGS COUNTIES UNTIL 500 PM MDT...
AT 408 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GOOSEBERRY CREEK...WHICH IS 18 MILES SOUTHEAST OF MEETEETSE...MOVING
EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
WASHAKIE AND NORTH CENTRAL HOT SPRINGS COUNTIES.
LAT...LON 4394 10808 4392 10865 4394 10867 4407 10868
4408 10864 4408 10856 4411 10855 4417 10830
4417 10815
TIME...MOT...LOC 2208Z 262DEG 20KT 4401 10855
21The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 6:03 PM MDT | Areal Flood Advisory | RIW | Lincoln, Sublette | 6 hr |
| May 8, 6:18 PM MDT | Special Weather Statement | RIW | Teton | 57 min |
| May 8, 8:02 PM MDT | Severe Thunderstorm Warning | RIW | Teton | 28 min |
| May 8, 8:16 PM MDT | Severe Thunderstorm Warning | RIW | Teton | 18 min |
| May 8, 8:41 PM MDT | Flash Flood Warning | RIW | Lincoln, Teton | 3 hr |
| May 8, 9:00 PM MDT | Special Weather Statement | RIW | Lincoln | 45 min |
| May 9, 4:09 PM MDT | Special Weather Statement | RIW | Hot Springs | 51 min |
| May 9, 4:36 PM MDT | Tornado Warning | RIW | Washakie | 39 min |
| May 9, 5:10 PM MDT | Special Weather Statement | RIW | Hot Springs | 50 min |
| May 9, 5:16 PM MDT | Special Weather Statement | RIW | Washakie | 29 min |
| May 9, 5:23 PM MDT | Special Weather Statement | RIW | Big Horn | 52 min |
| May 9, 5:39 PM MDT | Special Weather Statement | RIW | Natrona | 51 min |
| May 9, 5:56 PM MDT | Special Weather Statement | RIW | Hot Springs | 49 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.